Summability in Measure of Two-Dimensional Walsh-Fourier Series

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer Science and Business Media Deutschland GmbH
Pages295-304
Number of pages10
DOIs
Publication statusPublished - 2024

Publication series

NameTrends in Mathematics
VolumePart F2326
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Keywords

  • 42C10
  • Convergence in measure
  • Summability Cesáro means with varying parameters
  • Two-dimensional Walsh-Fourier series

ASJC Scopus subject areas

  • General Mathematics

Cite this